Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 211, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2009, 1:00 PM CDT for 4 counties in Oklahoma. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2009, 1:00 PM CDT (18:00 UTC)
- Expired
- May 12, 2009, 1:27 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 1:00 PM CDT | HAIL 0.75 | Sapulpa, OK | REPORTED BY SAPULPA POLICE DEPARTMENT. |
| May 12, 1:15 PM CDT | HAIL 0.88 | Tulsa, OK | REPORTED NEAR SAINT FRANCIS HOSPITAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 6.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 121800
SVRTSA
OKC037-131-143-145-121845-
/O.NEW.KTSA.SV.W.0211.090512T1800Z-090512T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT TUE MAY 12 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 145 PM CDT
* AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SAPULPA...MOVING NORTHEAST
AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAPULPA...
KIEFER...GLENPOOL...JENKS...TULSA...BROKEN ARROW...OWASSO...
VERDIGRIS AND CATOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9603 3617 9601 3619 9601 3634 9575
3614 9559 3586 9618 3602 9631
TIME...MOT...LOC 1800Z 237DEG 31KT 3599 9615
$$2 follow-up statements
000
WWUS54 KTSA 121807
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT TUE MAY 12 2009
OKC037-131-143-145-121845-
/O.CON.KTSA.SV.W.0211.000000T0000Z-090512T1845Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
107 PM CDT TUE MAY 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR TULSA...EASTERN CREEK...SOUTHWESTERN ROGERS AND NORTHWESTERN
WAGONER COUNTIES...
AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR JENKS...MOVING NORTHEAST AT 35 MPH. THIS
STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF PENNIES IN
SAPULPA.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENKS...TULSA...
OWASSO...CATOOSA AND VERDIGRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3594 9606 3602 9611 3617 9603 3618 9602
3617 9601 3619 9601 3634 9575 3614 9559
TIME...MOT...LOC 1807Z 237DEG 31KT 3602 9606
$$000
WWUS54 KTSA 121827
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT TUE MAY 12 2009
OKC037-131-143-145-121837-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-090512T1845Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
127 PM CDT TUE MAY 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR TULSA...EASTERN CREEK...
SOUTHWESTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3594 9606 3602 9611 3617 9603 3618 9602
3617 9601 3619 9601 3634 9575 3614 9559
TIME...MOT...LOC 1827Z 237DEG 31KT 3611 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:38 PM CDT, 22 minutes earlier.
Area forecast discussion, May 12, 12:38 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1238 PM CDT TUE MAY 12 2009 ...AVIATION... .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE EXITING THE EASTERN OKLAHOMA TAFS...OCCURRING IN FSM AND WILL MOVE INTO XNA/FYV OVER THE NEXT COUPLE OF HOURS. WILL CARRY VCTS FOR LINGERING PRECIP ACROSS EASTERN OKLAHOMA AND TEMPO THE PRECIP FOR NORTHWEST ARKANSAS. ALL TAF SITES LOOK TO DRY OUT AFTER 0000 UTC. PRECIP CHANCES REMAIN ACROSS FAR NORTHEAST OKLAHOMA OVERNIGHT...THOUGH FEEL AS COVERAGE WILL BE TOO ISOLATED TO MENTION IN THE TAFS. SOUTHEAST TO SOUTHERLY SFC WINDS WILL INCREASE AT 15G20KTS AFTER 1200 UTC AS THE WARM FRONT PUSHES THROUGH THE CWA. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 84 56 78 / 10 30 80 40 FSM 68 86 64 79 / 10 10 60 40 MLC 70 85 63 78 / 0 10 60 30 BVO 69 85 55 76 / 20 40 80 40 FYV 65 82 58 71 / 20 20 90 50 BYV 65 83 57 72 / 20 20 90 60 MKO 69 84 59 75 / 10 10 80 40 MIO 68 83 55 73 / 20 40 90 50 F10 70 85 59 76 / 10 10 80 30 HHW 69 86 67 83 / 10 10 40 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...20 LONG TERM....14 AVIATION...20
Hazardous weather outlook, May 12, 10:59 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1059 AM CDT TUE MAY 12 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-130400- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1059 AM CDT TUE MAY 12 2009 ...SIGNIFICANT SEVERE WEATHER AND FLOODING POSSIBLE WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET... ONGOING. DISCUSSION... NUMEROUS SHOWERS TO STRONG THUNDERSTORMS HAVE DEVELOPED AND WILL CONTINUE TO SPREAD WEST TO EAST ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS. LIMITED INSTABILITY REMAINS FOR SOME OF THESE STORMS TO BECOME SEVERE...WITH LARGE HAIL BEING THE MAIN THREAT. THIS ACTIVITY SHOULD MOVE OUT OF THE REGION LATE THIS AFTERNOON AND EVENING...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE OVERNIGHT TONIGHT ACROSS NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...HOWEVER A REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... SEVERE WEATHER APPEARS LIKELY FOR WEDNESDAY AFTERNOON AND EVENING AS A SHARP COLD FRONT MOVES INTO THE AREA...WITH AN AXIS OF STRONG INSTABILITY DEVELOPING AHEAD OF THE FRONTAL BOUNDARY. SIGNIFICANT SEVERE WEATHER IS POSSIBLE GIVEN THE DEGREE OF INSTABILITY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO THE UPCOMING WEEKEND...WITH THE INITIAL COLD FRONT SLOW TO CLEAR THE AREA...AND ANOTHER SHARP COLD FRONT EXPECTED BY NEXT SATURDAY. AREAS OF HEAVY RAINFALL ARE LIKELY AND FLASH FLOOD WATCHES MAY BE NEEDED AS CONFIDENCE INCREASE IN THE LOCATION OF THE HEAVIEST RAINS. ADDITIONALLY...RISES ON MAIN STEM RIVERS ARE LIKELY WITH POTENTIAL FOR FLOOD STAGES TO BE REACHED. EMERGENCY MANAGEMENT PLANNING STATEMENT... WIDESPREAD SEVERE WEATHER IS POSSIBLE FOR WEDNESDAY AND WEDNESDAY NIGHT...AND MAY REQUIRE PROLONGED SPOTTER ACTIVATION FOR PORTIONS OF THE AREA. ALSO...RESPONSES TO FLOODING ARE POSSIBLE THROUGH MUCH OF THIS WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 12, 11:29 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT TUE MAY 12 2009
OKZ049-121730-
PUSHMATAHA OK-
1129 AM CDT TUE MAY 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA
AT 1129 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTHEAST OF DARWIN...MOVING EAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SOBOL...ANTLERS...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...
OLETA...DARWIN AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3417 9579 3436 9579 3437 9515 3416 9516
3416 9531 3416 9534
TIME...MOT...LOC 1629Z 272DEG 21KT 3426 9574Special weather statement, May 12, 12:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT TUE MAY 12 2009
OKZ055>057-121830-
CRAIG OK-NOWATA OK-WASHINGTON OK-
1234 PM CDT TUE MAY 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NOWATA AND WASHINGTON
AT 1234 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8
MILES WEST OF NOWATA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...
LENAPAH...CENTRALIA...HOLLOW AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3675 9515 3660 9578 3660 9582 3659 9582
3658 9585 3675 9592 3700 9525 3700 9524
TIME...MOT...LOC 1734Z 254DEG 25KT 3669 9578Special weather statement, May 12, 12:35 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 PM CDT TUE MAY 12 2009
OKZ060-061-064-066-067-121830-
CREEK OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
1235 PM CDT TUE MAY 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS...
SOUTHEASTERN CREEK AND TULSA
AT 1236 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF BEGGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...
PRESTON...BEGGS...HECTORVILLE...LEONARD...BIXBY...BROKEN ARROW...
STONEBLUFF...COWETA...ONETA AND MOUNDS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3623 9567 3602 9545 3586 9572 3586 9576
3583 9576 3557 9616 3559 9618 3564 9619
3565 9624 3571 9631
TIME...MOT...LOC 1736Z 228DEG 30KT 3570 9615Special weather statement, May 12, 12:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT TUE MAY 12 2009
OKZ054-059-121830-
OSAGE OK-PAWNEE OK-
1240 PM CDT TUE MAY 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 1240 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTH OF RALSTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...FAIRFAX...
PEARSONIA AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3691 9635 3671 9617 3641 9675 3656 9688
TIME...MOT...LOC 1740Z 234DEG 27KT 3654 9673Local storm report, May 12, 12:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT TUE MAY 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL GRAINOLA 36.94N 96.65W
05/12/2009 M0.75 INCH OSAGE OK PUBLIC
&&
KATSpecial weather statement, May 12, 12:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT TUE MAY 12 2009
OKZ060-064-121845-
CREEK OK-TULSA OK-
1256 PM CDT TUE MAY 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND TULSA
AT 1256 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KELLYVILLE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN
ARROW...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3627 9585 3619 9582 3617 9582 3617 9581
3605 9576 3586 9618 3601 9626
TIME...MOT...LOC 1756Z 241DEG 26KT 3596 9618The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:04 AM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| May 12, 9:39 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 66 min |
| May 12, 9:59 AM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| May 12, 10:12 AM CDT | Special Weather Statement | TSA | Creek, Pawnee, Tulsa | 63 min |
| May 12, 10:20 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| May 12, 10:38 AM CDT | Special Weather Statement | TSA | Pushmataha | 67 min |
| May 12, 10:39 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 66 min |
| May 12, 10:42 AM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 12, 10:42 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 63 min |
| May 12, 11:29 AM CDT | Special Weather Statement | TSA | Pushmataha | 61 min |
| May 12, 11:44 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 61 min |
| May 12, 12:34 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 56 min |
| May 12, 12:35 PM CDT | Special Weather Statement | TSA | Tulsa | 55 min |
| May 12, 12:40 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 12, 12:43 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 62 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| May 12, 12:56 PM CDT | Special Weather Statement | TSA | Tulsa | 49 min |
| May 12, 1:43 PM CDT | Special Weather Statement | TSA | Craig | 47 min |
| May 12, 2:15 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 60 min |
| May 12, 2:31 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 59 min |
| May 12, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 30 min |
| May 12, 2:54 PM CDT | Special Weather Statement | TSA | Ottawa | 66 min |
| May 12, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 48 min |
| May 12, 3:05 PM CDT | Special Weather Statement | TSA | Delaware | 55 min |
| May 12, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 67 min |
| May 12, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 12, 3:49 PM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| May 12, 4:14 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 61 min |
| May 12, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 42 min |
| May 12, 5:11 PM CDT | Special Weather Statement | TSA | Adair | 64 min |
| May 12, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 48 min |
| May 12, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.